# SDR SWAA2015121647184

- Difficulty date: November 15, 2015
- Submitted: December 16, 2015
- Operation: Air carrier
- Aircraft: N359SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26596
- Aircraft time: 74,570 hours, 62,128 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 101114
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMER EXIT AISLE LIGHT COVER MISSING AT ROW 10.  INSTALLED COVER IAW AMM.
